T Nation

Shoulders and Back are Breaking Out. Help?


#1

I’m 32 6’1 190. I not trying to be a body builder just look fuller and a bit bigger. I was 175 Before the trt I’m usually 185 ish and the biggest I’ve been is 200. But my doc prescribed me 200 mg of test cyp. I been taking like 150/200 a week. I haven’t been consistent with my injection days I even skipped a week :-0 but I noticed my nuts are small my left nipple is sensitive and getting a little lump and I have these tiny dots popping up on my shoulders and chest and side of my back. I was told with that low of amount of t- I wouldn’t have to worry about any siides effects. I have armidex I wasn’t taking consistently. I went out and got these topical washes I read about and all these vitamins that are posted to take. Like vitamin b and zinc an fish oil

What am I supposed to do to get my nuts back and the nipple better and the acne gone!?

Can I lower my test to about 100mg week and keep it consistent and take .5 arimi every other day ?

Do I stop and blast my body with clomid and nolva ?

If I get back to consistent use can I take hcg and get my nuts going again?

What can I do for the acne that will Raally help!? I’m sure it’s from oily skin and estrogen as it started literally days ago and I noticed my nipple and balls and oily skin all with in the same week.

So do I stop to reset ? (I don’t want to) or can I some how level my self out and do it right. I feel like the test amount is so low all my body building friends say that it won’t effect me. Any advice will help great. This happened once before when I was doing 500mg a week and the acne took 8 months to go away when I stopped :and I can’t live that life again lol

Also I want to start a anavar add on to it for 8 weeks before summer. Will that effect any acne ? Please don’t troll me. I’ve read countless posts. Just want to see specific advice for me.


#2

Most docs are idiots about these things, Endos and Urologists too.

Your T dose is way too high, creating lots of T–>E2

Any dose of TRT will shut down LH and FSH from the pituitary and then the testes will get small, often with a 24x7 ache. You need to inject 250iu hCG SC EOD and that will fix things. If you do not, your fertility is at a real risk.

You will need to be using T + anastrozlole + hCG
Inject twice a week and take anastrozole at that time, 1mg for every 100mg T

If you keep taking gear, we will not be able to provide much help.

Labs:

  • TT
  • FT
  • E2
  • CBC
  • fasting cholesterol
  • fasting glucose
  • AST/ALT

Do not take high doses of Clomid or Nolvadex and never combine the two or combine with hCG. If you overload LH receptors, E2 will get high and anastrozole cannot manage T–>E2 inside the testes.

Please read the stickies found here: About the T Replacement Category

You are not going to solve your issues with bro-science.

200mg T per week often leads to problems and guys cannot get balanced and do not feel right. It does not matter what your buddies say or do.

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Any advice that you get from “friends” will be mostly useless.

Anavar? Skip that shit and concentrate on getting things right.


[5] Hepatotoxicity

As a C17-aa anabolic steroid, Anavar is toxic to the liver. Liver enzyme values will typically increase with use, however, of all C17-aa steroids Oxandrolone carries a minimal hepatic nature. Data has shown therapeutic doses may not increase liver enzyme values significantly. Performance doses are another story, but the hepatotoxic nature will still be significantly less than most C17-aa anabolic steroids. It is also important to keep in mind increases in liver enzyme values does not equate to liver damage but rather stress that can lead to damage. For this reason, it is imperative proper procedures are followed:

You should not supplement with Anavar or any C17-aa anabolic steroid if you already suffer from any type of liver issue.

You should avoid excess alcohol consumption when using a C17-aa anabolic steroid as this will burden the liver tremendously. In fact, most will be best served by avoiding all alcohol if for no other reason than its anti-performance effects.

You should limit the use of over the counter medications to when only absolutely necessary. Many over the counter medications carry a hepatotoxic nature; in some cases, greater than many anabolic steroids.

You should limit your total use of Oxandrolone to 8 weeks max and should not supplement with any C17-aa steroid until again until liver enzyme values have normalized.

You should incorporate a liver detoxifier into your plan during the use of Oxandrolone or any C17-aa anabolic steroid.


#3

Wow you definitely know your stuff and thank you for the detailed reply. I am learning a bit.

My skin is so oily I can see it on my phone and feel it on my skin. Is there’s anything to take that helps stop the oil problem?

To be honest I heard the exact opposite from the doc and a few friends that 150-200 mg a week isn’t enough to effect me with the negative sides. I didn’t know it was such a serious thing and when I got back up to the look and weight I wanted I would skip injections, Inject on different days, and one week I went with out even doing it. I stoped working out due to an injury too. Like I said my balls are small my skin is breaking out and my left nipple is messed up, and I cry when I’m watching tv :cold_sweat:

I was told to just take lower injections maybe 100-120 a week Monday and Thursday. Get hcg and take .05 eod of armidex.

I’m assuming my estrogen is high. I will get labs pulled on Thursday. But I won’t know what to do with it from there.

So my goal is to get my skin better asap, And my hormones. I was feeling so great about 2 weeks ago and then boom it all hit at once. Is this something I can correct fast or does it just run its course ?

Can I level out my t to e2 and lower my estrogen and keep doing my t injections? Summer is coming up and I want to look good and to be honest it does help with my attitude and work and social life and sex life. Problem is I feel it’s like 2-3 months of yessss this is awesome!! Then the shit hits the fan and I hide from the world :frowning:

I’ve read people break out cuz of high dht ? And that people take tetracycline or doxycycline to help the acne. Honesty that’s my main concern to fix the fastest and probably one of the longest and hardest things to fix?

I went out and got fish oil - zinc - saw palmetto - super b complex - pantothemic acid - L carnitine. Problem is I don’t know how much to take of what. As in sure the recommended dosage in the bottle isn’t for my problem?


#4

You need constant dosing and T levels.

60mg T twice a week
0.5mg anastrozole at time of injections [not 0.5mg EOD]
250iu hCG SC EOD

Read those stickies for background info. I can’t tell you everything that you need to know in this thread.

Stop listening to your friends and stop reading about these issues in body building or steroid forums.

There is nothing wrong with oily skin. Acne is another problem.

Supplements are just that, not cures. Taking more than indicated is not going to be useful.

HPTA is a different conversation. Doing above protocol, hCG will prepare your testes for a HPTA restart if you want do that, but you would need to be ready to accept lower state of testosterone.